Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
memzba

overusing Tretinoin, or Retin-A

Recommended Posts

someone posted about over-using Taz gel to get rid of marks and scars.

what about over-using Tretinoin gel? im using Retin-A gel .025% it's the strongest gel (not generic) so maybe peeling and peeling would get rid of the marks?

Share this post


Link to post
Share on other sites

someone posted about over-using Taz gel to get rid of marks and scars.

what about over-using Tretinoin gel? im using Retin-A gel .025% it's the strongest gel (not generic) so maybe peeling and peeling would get rid of the marks?

I've found that overusing Tretinoin just makes it extra clumpy in the morning and doesn't really peel my skin any more than it normally would. I'm not sure of the reasoning behind it, but my doctor told me that applying too much of it is actually worse for your skin than applying a thin layer.

Share this post


Link to post
Share on other sites

someone posted about over-using Taz gel to get rid of marks and scars.

what about over-using Tretinoin gel? im using Retin-A gel .025% it's the strongest gel (not generic) so maybe peeling and peeling would get rid of the marks?

i tried applying more... and it fucked my skin up, took it week to stabilize

Share this post


Link to post
Share on other sites

someone posted about over-using Taz gel to get rid of marks and scars.

what about over-using Tretinoin gel? im using Retin-A gel .025% it's the strongest gel (not generic) so maybe peeling and peeling would get rid of the marks?

retina (tretinion gel) is a bit differnet...i had tried it when I ran out of Tazorac. The tazorac just got the job done. (I posted the other page) like i said before...its like a super exfoliation... TEST it in a small area before you use it on your whole face, I could be a bit more thick skinned....

again, it IS not the healthiest thing... its almost like burning a layer of skin off. Its very uncomfortable, it makes your skin very tight and raw...and sensitive... and YES, it will take days for your skin to go back to normal...and to even out its tone... but it worked to remove EVERY redmark I had, and not only that EVERY scar, raised or pitted that was formed from my cysts. JUST BE VERY VERY CAREFUL. Dont cover your face wth it.

Share this post


Link to post
Share on other sites

someone posted about over-using Taz gel to get rid of marks and scars.

what about over-using Tretinoin gel? im using Retin-A gel .025% it's the strongest gel (not generic) so maybe peeling and peeling would get rid of the marks?

retina (tretinion gel) is a bit differnet...i had tried it when I ran out of Tazorac. The tazorac just got the job done. (I posted the other page) like i said before...its like a super exfoliation... TEST it in a small area before you use it on your whole face, I could be a bit more thick skinned....

again, it IS not the healthiest thing... its almost like burning a layer of skin off. Its very uncomfortable, it makes your skin very tight and raw...and sensitive... and YES, it will take days for your skin to go back to normal...and to even out its tone... but it worked to remove EVERY redmark I had, and not only that EVERY scar, raised or pitted that was formed from my cysts. JUST BE VERY VERY CAREFUL. Dont cover your face wth it.

hunter, how many times a day do you use Tazorac? Just in the morning? Just at night? In the morning AND at night = 2 times a day; Morning, noon and night = 3 times a day? How many?

Share this post


Link to post
Share on other sites

I think I'm still in the IB stage of Tretinoin...and it's driving me insane! Sometimes I think that I might end up with more scarring and red marks because of the pimples it brings up than I would have if I had done the regime....

Someone tell me this isn't true! ):

Share this post


Link to post
Share on other sites

someone posted about over-using Taz gel to get rid of marks and scars.

what about over-using Tretinoin gel? im using Retin-A gel .025% it's the strongest gel (not generic) so maybe peeling and peeling would get rid of the marks?

retina (tretinion gel) is a bit differnet...i had tried it when I ran out of Tazorac. The tazorac just got the job done. (I posted the other page) like i said before...its like a super exfoliation... TEST it in a small area before you use it on your whole face, I could be a bit more thick skinned....

again, it IS not the healthiest thing... its almost like burning a layer of skin off. Its very uncomfortable, it makes your skin very tight and raw...and sensitive... and YES, it will take days for your skin to go back to normal...and to even out its tone... but it worked to remove EVERY redmark I had, and not only that EVERY scar, raised or pitted that was formed from my cysts. JUST BE VERY VERY CAREFUL. Dont cover your face wth it.

hunter, how many times a day do you use Tazorac? Just in the morning? Just at night? In the morning AND at night = 2 times a day; Morning, noon and night = 3 times a day? How many?

well, to get rid of acne, i use it as directed... when im getting rid of a scar, ill use it in the area twice a day just to dry it out quicker... just gotta see how your skin reacts to it and how fast it dries and peels...

I think I'm still in the IB stage of Tretinoin...and it's driving me insane! Sometimes I think that I might end up with more scarring and red marks because of the pimples it brings up than I would have if I had done the regime....

Someone tell me this isn't true! ):

I never liked Tretinion....never did anything for me... Ask for Tazorac!!!! It is sooo much better and will get rid of scars and redmarks and smooth out your skin.

Share this post


Link to post
Share on other sites

someone posted about over-using Taz gel to get rid of marks and scars.

what about over-using Tretinoin gel? im using Retin-A gel .025% it's the strongest gel (not generic) so maybe peeling and peeling would get rid of the marks?

retina (tretinion gel) is a bit differnet...i had tried it when I ran out of Tazorac. The tazorac just got the job done. (I posted the other page) like i said before...its like a super exfoliation... TEST it in a small area before you use it on your whole face, I could be a bit more thick skinned....

again, it IS not the healthiest thing... its almost like burning a layer of skin off. Its very uncomfortable, it makes your skin very tight and raw...and sensitive... and YES, it will take days for your skin to go back to normal...and to even out its tone... but it worked to remove EVERY redmark I had, and not only that EVERY scar, raised or pitted that was formed from my cysts. JUST BE VERY VERY CAREFUL. Dont cover your face wth it.

hunter, how many times a day do you use Tazorac? Just in the morning? Just at night? In the morning AND at night = 2 times a day; Morning, noon and night = 3 times a day? How many?

well, to get rid of acne, i use it as directed... when im getting rid of a scar, ill use it in the area twice a day just to dry it out quicker... just gotta see how your skin reacts to it and how fast it dries and peels...

I think I'm still in the IB stage of Tretinoin...and it's driving me insane! Sometimes I think that I might end up with more scarring and red marks because of the pimples it brings up than I would have if I had done the regime....

Someone tell me this isn't true! ):

I never liked Tretinion....never did anything for me... Ask for Tazorac!!!! It is sooo much better and will get rid of scars and redmarks and smooth out your skin.

Hmm, what are the differences between Tazorac and Tretinoin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×